# SDR F3LA2018122600483

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 7095
- Aircraft time: 10,890 hours, 4,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP1133269 ITEM 1. FAILED EPSU SYSTEM TEST.
CORRECTIVE ACTION: REMOVED AND REPLACED EPSU 10WL AND EPSU 12WL. OPS CHECK GOOD. REF AMM 33-51-38-000-002-A AND AMM 33-51-38-400-002-A./END/
